# SDR USAA950615

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P181
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BWI - FLT 2190 - FLIGHT EN RUOTE ORD TO PHL, WHEN NR 2 ENGINE FILTER BYPASS LIGHT CAME ON AND NR 2 ENGINE SHUTDOWN.  FLIGHT DIVERTED TO BWI WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED OIL FILTER BYPASS SWITCH AND ENGINE OIL FILTER.  (M)
